# SDR NOCA03707

- Difficulty date: February 12, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: C0563
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK AND AFTER RT ENGINE START, RECEIVED R GEN OFF AND R GEN DRIVE LIGHT ON UPPER EICAS AND OVHD.  REMOVED AND REPLACED NR 2 IDG PER MM 24-11-01.  OPS CHECKS OK.
